| Catalog Number |
0279401200 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/30/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that when using the 90scruse, it suddenly started on its own¿even though no one was pressing the footswitch¿and smoke came out of the tip.